# SDR DALA2025031401972

- Difficulty date: March 13, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 92,221 hours, 17,561 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABRASION ON LWR SKIN PANEL SECTION 48 BEHIND SEAL PANEL 313CLX BETWEEN STA 1725 AND STA 1746, S22L. THE ABRASION WAS REMOVED AND MEASURED: THE ORIGINAL THICKNESS T= 0.080", THE DEPTH OF CLEANUP X=0.056">20%T, FOUND OUT OF LIMIT PER B767-400 SRM 53-80-70-1A-1 REV 73.00 21AUG24. LWR SKIN PANEL REPAIRED BETWEEN STA 1725 AND STA 1762, S-22L PER B767-400 SRM 53-80-01-2R-3 REV 73.00 21AUG24. (LP #0855492)
